# SDR A6WA202304228579

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R31145
- Condition: Corroded
- Location: Fs409+128
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL PANEL FROM FS409+128 TO FS559 HAS MULTIPLE AREAS OF CORROSION ***** AC REMOVED FROM SERVICE ***** REPAIRE R/H PRESSURE FLOOR SILL REF REO 601R-53-41-3149 REV A DATED 2023-04-14
